Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 159, NWS Atlanta, GA

April 19, 2019DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 12:01 PM EDT for DeKalb County, Georgia. It was in force for 105 min.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 12:01 PM EDT (16:01 UTC)
Expired
Apr 19, 2019, 1:46 PM EDT
In force
105 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Moderate

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Peachtree Creek at Casa Drive at Clarkston (SFPG1). The gauge peaked at 7.40 ft at Apr 19, 2019, 12:00 PM EDT.

actionminormoderate5101504/1904/20
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336152, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

962 
WGUS42 KFFC 191601
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1201 PM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  South Fork Peachtree Creek near Clarkston affecting De Kalb County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-200600-
/O.NEW.KFFC.FL.W.0159.190419T1601Z-000000T0000Z/
/SFPG1.2.ER.190419T1509Z.190419T1531Z.000000T0000Z.UU/
1201 PM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The South Fork Peachtree Creek near Clarkston.
* From this afternoon until further notice.
* At 11 AM Friday the stage was 15.8 feet and falling.
* Flood stage is 10 feet.
* At 15 feet...Moderate flooding begins. Significant flooding will 
  continue to expand further into the woodlands and yards upstream 
  and much further downstream from the gage on Casa Drive to north 
  Decatur and Emory University. The water level will reach the 
  foundations of some homes on Casa Woods Lane and Casa Drive. 
  Flooding of sheds and garages near the creek will be several feet 
  deep.

&&

LAT...LON 3385 8423 3380 8421 3378 8430 3383 8431


$$
2 follow-up statements
810 
WGUS82 KFFC 191740
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
140 PM EDT Fri Apr 19 2019

...The Flood Warning continues for the following rivers in Georgia...
  South Fork Peachtree Creek near Clarkston affecting DeKalb County
  


GAC089-200740-
/O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/
/SFPG1.2.ER.190419T1509Z.190419T1731Z.000000T0000Z.UU/
140 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The South Fork Peachtree Creek near Clarkston.
* Until further notice.
* At 1 PM Friday... emergency management confirmed that South Fork  
  Peachtree Creek near Clarkson was below flood stage. The gage is 
  currently reporting erroneous data that previously prompted the 
  River Flood Warning.
* No flooding is occurring.
* Flood stage is 10 feet.

&&

LAT...LON 3385 8423 3380 8421 3378 8430 3383 8431


$$
058 
WGUS82 KFFC 191746
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
146 PM EDT Fri Apr 19 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  South Fork Peachtree Creek near Clarkston affecting De Kalb County

 
GAC089-191816-
/O.CAN.KFFC.FL.W.0159.000000T0000Z-190419T1746Z/
/SFPG1.2.ER.190419T1509Z.190419T1731Z.000000T0000Z.UU/
146 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The South Fork Peachtree Creek near Clarkston.
* Until further notice.
* At 1 PM Friday... emergency management confirmed that South Fork  
  Peachtree Creek near Clarkson was below flood stage. The gage is 
  currently reporting erroneous data that previously prompted the 
  River Flood Warning.
* No flooding is occurring.
* Flood stage is 10 feet.

&&

LAT...LON 3385 8423 3380 8421 3378 8430 3383 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 11:08 AM EDT, 53 minutes earlier.

Area forecast discussion, Apr 19, 11:08 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1108 AM EDT Fri Apr 19 2019

.UPDATE...
Updated to add watch for E portions of the CWFA.

&&

.PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/

UPDATE...
Tornado Watch has expired. The potential for severe weather
continues mainly across areas along and east of a line from Athens
to Columbus. The primary hazards will be damaging wind gusts,
localized flooding and lightning. A brief tornado will also be
possible.

Also, tweaked the hourly grid and pops according to current
trends.

PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/

PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

AVIATION...
12Z Update...
MVFR conditions will prevail with patchy IFR conditions across
the area. SHRA and isolated TSRA will move across the area
through 16-18Z, with additional SHRA or isolated TSRA possible
this afternoon. Winds will be southeast to west at 10-15kts with
gusts to 25kts in and near any convection.

//ATL Confidence...12Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 / 100  40  40  10
Atlanta         67  44  56  45 / 100  40  40   5
Blairsville     65  38  48  37 / 100  60  50  20
Cartersville    66  43  55  40 /  90  50  50  10
Columbus        70  46  63  44 /  90  20  10   0
Gainesville     68  43  53  42 / 100  50  50  10
Macon           74  45  61  44 / 100  20  10   0
Rome            66  42  56  40 /  80  60  50   5
Peachtree City  67  44  59  42 / 100  30  30   0
Vidalia         77  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EDT this evening for the following
zones: Baldwin...Dodge...Emanuel...Glascock...Hancock...
Jefferson...Johnson...Laurens...Montgomery...Taliaferro...
Telfair...Toombs...Treutlen...Warren...Washington...Wheeler...
Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be east of a line
from Athens to Milledgeville to Abbeville. The main hazard will
be damaging winds, frequent lighting and localized flooding. A
brief tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 19, 10:56 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     TSTM WND DMG     2 NNW BERKELEY LAKE     34.01N  84.20W
04/19/2019                   FULTON             GA   BROADCAST MEDIA

            A LARGE TREE AND SEVERAL UTILITY POLES WERE DOWNED ONTO
            OLD ALABAMA ROAD.

&&

EVENT NUMBER FFC1900172

RWILLIS
Local storm report, Apr 19, 11:02 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      1 NNW HILLTOP           33.12N  84.44W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            SIGNIFICANT FLOODING CAUSED THE CLOSURE OF MILNER RD
            JUST NORTH OF THE INTERSECTION OF BOTTOMS ROAD.

&&

EVENT NUMBER FFC1900173

RWILLIS
Local storm report, Apr 19, 11:04 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      2 S HOLLONVILLE         33.13N  84.45W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            FLOODING CAUSED THE CLOSURE OF TURNER ROAD BETWEEN
            MILNER ROAD AND CONCORD ROAD.

&&

EVENT NUMBER FFC1900174

RWILLIS
Local storm report, Apr 19, 11:10 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      2 SE HOLLONVILLE        33.15N  84.43W
04/19/2019                   PIKE               GA   EMERGENCY MNGR

            TURNER ROAD WAS ALSO CLOSED ONE-QUARTER MILE NORTH OF
            HOLLONVILLE ROAD DUE TO SIGNIFICANT FLOODING.

&&

EVENT NUMBER FFC1900175

RWILLIS
Special weather statement, Apr 19, 11:32 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Fri Apr 19 2019

GAZ024-025-027-036>038-049-050-191630-
Madison GA-Morgan GA-Banks GA-Jackson GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1132 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...SOUTHEASTERN
BANKS...SOUTHEASTERN JACKSON...OGLETHORPE...CLARKE...NORTHERN GREENE
AND OCONEE COUNTIES UNTIL 1230 PM EDT...

At 1132 AM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to State Botanical Garden Of Ga to
near Madison...and moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Nicholson, Union Point, Comer, Winterville, Crawford, Colbert,
Bostwick, Arnoldsville, Ila, Woodville, Carlton, Bishop, Maxeys and
Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3432 8339 3426 8334 3424 8334 3426 8330
      3425 8327 3424 8317 3427 8311 3426 8312
      3423 8308 3417 8310 3415 8306 3411 8303
      3410 8304 3405 8299 3356 8306 3354 8359
      3387 8345 3432 8342 3434 8339
TIME...MOT...LOC 1532Z 233DEG 20KT 3428 8338 3391 8340 3365 8351

WIND...40MPH
Local storm report, Apr 19, 11:54 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     CEDAR GROVE             32.25N  82.89W
04/19/2019                   LAURENS            GA   911 CALL CENTER

            A POWER LINE WAS REPORTED DOWN AT THE INTERSECTION OF
            HWY 46 AND FAULK RD.

&&

EVENT NUMBER FFC1900176

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.